# SDR R61A202002200206

- Difficulty date: January 31, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17066556003
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CTR FUSE 3 BELOW FLOOR. STRGR 28R CORRODED AT (PREVIOUS REPAIR) FR 86-87. REMOVED REPAIR SPLICE ON STR 28R BETWEEN
FR 86 AND 87. REMOVED CORROSION ON EDGE. MAINTAINED EDGE DISTANCE. THE REPAIR IS WITHIN LIMITS.REINSTALLED REPAIR DOUBLER ON STRGR 28R AT
FR 86-87. SURFACE PROTECTION APPLIED. REF SRM 51-40-08 AND 51-10-03
